| Model Number |
FLIPCUTTER II, SHORT 6MM |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via sems that an ar-1204as-60 flipcutter ii had an issue.The fixation of the blade was not stable after flipping.The case was completed using a new product.This was discovered during an unspecified procedure on (b)(6) 2023, with no patient harm.Additional information was received on (b)(6) 2023: this was discovered during an acl repair procedure with no reported delay in the case.
Additional Manufacturer Narrative
Complaint is not confirmed.Upon visual investigation, no problem was found with the device.Functional testing it was noted that the cutter tip actuates as required.No problem found.